# SDR HEED95267

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: MS21059L3
- Condition: Stripped
- Location: Belly
- Part time: 861 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE STRIPED OUT IN BELLY PANELS.  ORDER REPLACEMENT PART
